Stability, bifurcation and chaos control of a discretized Leslie prey-predator model S Akhtar, R Ahmed, M Batool, NA Shah, JD Chung Chaos, Solitons & Fractals 152, 111345, 2021 | 45 | 2021 |
Stability and bifurcation analysis of a discrete predator-prey system of Ricker type with refuge effect PA Naik, M Amer, R Ahmed, S Qureshi, Z Huang Mathematical Biosciences and Engineering 21 (3), 4554-4586, 2024 | 25 | 2024 |
Complex dynamics of a fractional-order predator-prey interaction with harvesting R Ahmed Open journal of discrete applied mathematics 3 (3), 24-32, 2020 | 20 | 2020 |
Complex dynamics of a predator-prey system with Gompertz growth and herd behavior R Ahmed, MB Almatrafi International Journal of Analysis and Applications 21, 100-100, 2023 | 19 | 2023 |
Complex Dynamics and Chaos Control of a Discrete‐Time Predator‐Prey Model R Ahmed, M Rafaqat, I Siddique, MA Arefin Discrete Dynamics in Nature and Society 2023 (1), 8873611, 2023 | 16 | 2023 |
Stability analysis and neimark-sacker bifurcation of a nonstandard finite difference scheme for lotka-volterra prey-predator model R Ahmed, A Ahmad, N Ali Commun. Math. Biol. Neurosci. 2022, Article ID 61, 2022 | 15 | 2022 |
Stability, bifurcation, and chaos control in a discrete predator-prey model with strong allee effect AA Khabyah, R Ahmed, MS Akram, S Akhtar AIMS Mathematics 8 (4), 8060-8081, 2023 | 14 | 2023 |
Complex dynamics of a discrete-time model with prey refuge and Holling type-II functional response R Ahmed, MS Yazdani J. Math. Comput. Sci. 12, Article ID 113, 2022 | 12 | 2022 |
Dynamic complexity of a slow-fast predator-prey model with herd behavior A Suleman, R Ahmed, FS Alshammari, NA Shah AIMS Mathematics 8 (10), 24446-24472, 2023 | 11 | 2023 |
Stability and bifurcation analysis of a population dynamic model with Allee effect via piecewise constant argument method PA Naik, Y Javaid, R Ahmed, Z Eskandari, AH Ganie Journal of Applied Mathematics and Computing 70 (5), 4189-4218, 2024 | 10 | 2024 |
Stability, bifurcation, and chaos control of predator-prey system with additive Allee effect R Ahmed, S Akhtar, U Farooq, S Ali Commun. Math. Biol. Neurosci. 2023, Article ID 9, 2023 | 10 | 2023 |
Viability of fractional differential inclusions O Carja, T Donchev, M Rafaqat, R Ahmed Applied Mathematics Letters 38, 48-51, 2014 | 10 | 2014 |
Nonlocal m-dissipative evolution inclusions in general Banach spaces R Ahmed, T Donchev, AI Lazu Mediterranean Journal of Mathematics 14, 1-9, 2017 | 8 | 2017 |
An analysis of the stability and bifurcation of a discrete-time predator–prey model with the slow–fast effect on the predator R Ahmed, N Tahir, N Ali Shah Chaos: An Interdisciplinary Journal of Nonlinear Science 34 (3), 2024 | 7 | 2024 |
Filippov-Pliss lemma for dynamical inclusions on a time scale M Rafaqat, R Ahmed, T Donchev, V Lupulescu Advances in Difference Equations 2017 (1), 302, 2017 | 6 | 2017 |
On the solution set of fuzzy systems T Donchev, A Nosheen, R Ahmed Contemporary Methods in Mathematical Physics and Gravitation 2, 55-70, 2015 | 6 | 2015 |
Theoretical and numerical bifurcation analysis of a discrete predator–prey system of Ricker type with weak Allee effect PA Naik, R Ahmed, A Faizan Qualitative Theory of Dynamical Systems 23 (Suppl 1), 260, 2024 | 5 | 2024 |
Dynamic complexity of a discrete predator-prey model with prey refuge and herd behavior MA Shahzad, R Ahmed VFAST Transactions on Mathematics 11 (1), 194-216, 2023 | 5 | 2023 |
Bifurcation analysis of a discrete Leslie–Gower predator–prey model with slow–fast effect on predator A Suleman, A Qadeer Khan, R Ahmed Mathematical Methods in the Applied Sciences, 2024 | 4 | 2024 |
Stability and bifurcation analysis of a discrete Leslie predator-prey system via piecewise constant argument method SF Aldosary, R Ahmed AIMS Math 9, 4684-4706, 2024 | 3 | 2024 |